A property of a sequence space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 158-160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_1_a16,
author = {V. G. Tarnopol'skii},
title = {A~property of a~sequence space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {158--160},
year = {1958},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_1_a16/}
}
V. G. Tarnopol'skii. A property of a sequence space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 158-160. http://geodesic.mathdoc.fr/item/IVM_1958_1_a16/